# SDR UPS00233409

- Difficulty date: July 21, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY EXIT LIGHT ABOVE CABIN ENTRANCE DOOR INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT.  OPS CHECK GOOD.
